Get It Fast
Set store
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 50 Packets of 2 Capsules (016902)Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 50 Packets of 2 Capsules (016902)
24.14
Item #566722
Model #016902
  • Fast Liquid Pain Relief: Advil Liqui-Gels help you feel better fast. The medicine in Advil Liqui-Gels (Ibuprofen) is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation
  • Easy on-the-go packet: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need. Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain.
$24.14
50/Box
Free Next-Day Delivery by Monday, Aug 10
Add to cart
Advil 200mg Ibuprofen Pain Reliever Tablet, 2/Packet, 30 Packets/Pack (LIL58030)Advil 200mg Ibuprofen Pain Reliever Tablet, 2/Packet, 30 Packets/Pack (LIL58030)
23.99
Item #LIL58030
Model #58030
  • Ibuprofen pain reliever provides fast relief from various types of body pain
  • Each tablet contains 200 milligrams of ibuprofen - non steroidal anti-inflammatory drug
$23.99
30/Box
Free Next-Day Delivery by Monday, Aug 10
Add to cart
Advil Gel Caplets Pain Relief, 200 mg, 100/Bottle (016540)
10.99
Item #1535909
Model #016540
  • Nothing works better on headaches than Advil
  • Use Advil® tablets, caplets and gel caplets for headaches, minor arthritis and other joint pain, muscle aches, backaches, menstrual pain, and aches and pains of the common cold
$10.99
1Each
Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15000-001)Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15000-001)
13.96
Item #841239
Model #015489
  • Fights Multiple Pain Types: Advil coated caplets contain 200mg of ibuprofen to safely and effectively treat pain, providing powerful pain relief of headache back pain, minor arthritis, and other joint pain
  • EASY ON-THE-GO PACKETS: Perfect for travel, wedding gift bags, handbags, wallets, medical and college survival kits, and any other on the go need. Advil easy to carry two-tablet packets provide powerful pain relief on-the-go for headaches and back pain
$13.96
50/Box
Free Next-Day Delivery by Monday, Aug 10
Add to cart
Advil Ibuprofen Pain Reliever/Fever Reducer, 200mg, 100/Box (015040)Advil Ibuprofen Pain Reliever/Fever Reducer, 200mg, 100/Box (015040)
12.81
Item #1535908
Model #015040
  • Releive Pain and Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

  • Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
$12.81
1Each
Free Next-Day Delivery by Monday, Aug 10
Add to cart
Headaches and backaches can slow down productivity and provide an unwanted distraction from work. Keeping people busy and comfortable for over 30 years, Advil provides safe and efficient pain relief for up to six hours when used as directed. According to a survey of ER doctors, it is the preferred pain reliever choice for their aches and pains. Patients and physicians trust it to provide fast, long-lasting pain relief, getting work back on track and productivity moving again.

Ibuprofen Packaging and Pill Types
Pain reliever pills come in a variety of packaging and sizes, ideal for an office or bathroom drawer, or to leave in a purse or gym bag. Individually sealed packets are suitable for traveling, gift bags, backpacks, purses and the front desk. Divided into individual doses with instructions, directions and warnings listed on the packaging, they are easy, safe and efficient to hand out in an office or group setting. These pills also come in a variety of shapes and pill types for ease of swallowing and personal preference.

Formulas for Different Types of Pain
Advil offers a broad range of products and has several specific formulas to target various aches and pains from backaches to menstrual cramps and chronic arthritis. They are fast-acting, quickly absorbed and can help you get the relief needed to rest at night.

How Does Advil Work?
The active ingredient in this type of pain reliever is ibuprofen, a kind of drug called a non-steroidal anti-inflammatory drug, or NSAID. It provides fast, long lasting relief from sharp, short-term pain. The body produces prostaglandins as part of the inflammatory process. These fatty acid compounds cause pain and fever. Ibuprofen temporarily blocks the production of prostaglandins, thus reducing both pain and fever. It stops the pain at the point of the inflammation, giving relief where and when you need it. It offers substantial relief from pain for up to six hours.

Does Ibuprofen Need to be Taken With food?
While it is not necessary to take with food, it can be taken with milk or food to avoid a potential stomach upset. If you have a history of stomach problems or heartburn, consult a physician before taking an NSAID.

Can This Product be Taken While Pregnant or Nursing?
Always consult a healthcare professional before taking this or any medication. Many pain relievers caution use while in the last three months of pregnancy unless directed by a physician.

Is Ibuprofen Addictive?
No, because it affects the body at the site of inflammation and not the brain. It is not habit forming and is nonnarcotic. It does not show addictive properties.

Is Advil Gluten Free?
Some varieties do contain a wheat derivative and thus are not gluten-free. It cannot be guaranteed that trace amounts of gluten or its derivatives are not included in raw materials from various suppliers in some of the coated varieties. The end product is not tested for gluten. Please check with a doctor if you have concerns about taking this product.